# SDR HALA2016092700362

- Difficulty date: September 27, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 54,025 hours, 9,916 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Warning Message
- Condition: False Activation
- Location: Irs
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT IRS FAULT EICAS MESSAGE DISPLAYED AT TOUCHDOWN.   PERFORMED IRS BITE TEST IAW FIM TASK 34-21 FAULT TREE 818. NO FAULTS NOTED MESSAGE CLEARED.
